# SDR UIEA2021021200304

- Difficulty date: February 14, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,406 hours, 18,409 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seal
- Condition: Broken
- Location: Contaminate Bag
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AVSAX CONTAINMENT BAG VACUUM  SEAL IS BROKEN PN AS-002-1.  REMOVED AND REPLACED AVSAX CONTAINMENT BAG AS REQUIRED PER AMM 25-13-00 CK'D OK.
